Spatial Local M-estimation under association

Chen, Jia, Zhang, Lixin and Li, Degui (2008) Spatial Local M-estimation under association. Metrika, 67 1: 11-29. doi:10.1007/s00184-006-0119-y


Author Chen, Jia
Zhang, Lixin
Li, Degui
Title Spatial Local M-estimation under association
Journal name Metrika   Check publisher's open access policy
ISSN 0026-1335
1435-926X
Publication date 2008-01-01
Year available 2007
Sub-type Article (original research)
DOI 10.1007/s00184-006-0119-y
Volume 67
Issue 1
Start page 11
End page 29
Total pages 19
Place of publication Heidelberg, Germany
Publisher Springer
Language eng
Abstract We investigate the asymptotic behavior of a robust version of local linear regression estimators with variable bandwidth for spatial associated processes. The weak consistency of the proposed estimators is given under appropriate conditions. Furthermore, we establish the asymptotic normality of the estimators, from which expressions for the asymptotic bias and variance can be derived.
Keyword Local M-estimation
Spatial processes
Association
Consistency
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Published online: 13 January 2007

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 22 Mar 2012, 02:36:55 EST by Dr Jia Chen on behalf of Mathematics